# SDR UALA2010041601274

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,670 hours, 12,312 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Bpcu
- Part number: 734285D
- Part serial: 72
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG(L, R)UTIL BUS OFF DISPLAYED. UTILITY BUS OFF LIGHT ILLUMINATED SYS FAILED TO RESET. THIS OCCURRED DURING (GRD OPRN, 2 GEN OPRN INFLT). (01=L,02=R,03=L&R) 3  BITE OF BPCU SHOWED (REPLACE BPCU) AND SERIAL DATA LINK FAILED. REPLACED BPCU. RAN BOTH ENGINES AND DURING ENG START UTILITY BUSES DROPPED OF LINE UNTIL ENGINES WERE RUNNING WHICH IS NORMAL OPERATION. SYS OPS CKD NORMAL. NO FAULTS FOUND ON BPCU.
